# SDR 2007FA0000917

- Difficulty date: August 20, 2007
- Submitted: October 18, 2007
- Operation: General aviation
- Aircraft: N621KC
- Make and model: Emb EMB-110P1
- Aircraft serial: 110335
- Engine: Pwa PT6A34
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Rod
- Part number: 3013460
- Condition: Broken
- Location: Fuel Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A 150 HR INSPECTION THE LOWER FUEL CONTROL ROD WAS FOUND BROKEN ON THREADED SHAFT WHERE IT SCREWS INTO COUPLING.  IT LOOKS LIKE IT MAY HAVE BEEN BENT AND A MORE DETAILED INSPECTION OF THIS COMPONENT SHOULD OCCUR. (K)
